Conflicts of interest: none declared.
Pyoderma gangrenosum: another cutaneous side-effect of sunitinib?
Version of Record online: 16 MAY 2008
© 2008 The Authors. Journal Compilation © 2008 British Association of Dermatologists
British Journal of Dermatology
Volume 159, Issue 1, pages 242–243, July 2008
How to Cite
Ten Freyhaus, K., Homey, B., Bieber, T. and Wilsmann-Theis, D. (2008), Pyoderma gangrenosum: another cutaneous side-effect of sunitinib?. British Journal of Dermatology, 159: 242–243. doi: 10.1111/j.1365-2133.2008.08599.x
- Issue online: 16 MAY 2008
- Version of Record online: 16 MAY 2008
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.